Rational representations of GL2

Miemietz, Vanessa and Turner, Will (2011) Rational representations of GL2. Glasgow Mathematical Journal, 53 (02). pp. 257-275. ISSN 0017-0895

Full text not available from this repository. (Request a copy)


Let F be an algebraically closed field of characteristic p. We fashion an infinite dimensional basic algebra ?p(F), with a transparent combinatorial structure, which controls the rational representation theory of GL2(F).

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Users 2731 not found.
Date Deposited: 29 Nov 2011 10:32
Last Modified: 15 May 2023 00:08
URI: https://ueaeprints.uea.ac.uk/id/eprint/35576
DOI: 10.1017/S0017089510000686

Actions (login required)

View Item View Item